# SDR DALA2023021401152

- Difficulty date: September 12, 2022
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 9,149 hours, 1,108 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 WINDSCREEN AFT OF L2 DOOR MISSING AISLE BUMPER TOP END-CAP. CORRECTIVE ACTION: REPLACED BUMPER WINDSCREEN IS OK FOR SERVICE BUMPER STILL NEEDS LIGHT LENS. REPLACED FLOODLIGHT ASSY PER A330 AMM 33-51 IN SEA. (2406135)
